Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 121, NWS Atlanta, GA

June 20, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 3:39 PM EDT for 5 counties in Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 3:39 PM EDT (19:39 UTC)
Expired
Jun 20, 2019, 4:11 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Baldwin County, GA, Jasper County, GA, Jones County, GA, Monroe County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:08 PM EDTTSTM WND DMG2 Se Ethridge, GA2 TREES REPORTED DOWN, ONE ON CHRISTMAS LN AND ANOTHER ON STALLINGS RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:44 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

677 
WUUS52 KFFC 201939
SVRFFC
GAC009-159-169-207-237-202030-
/O.NEW.KFFC.SV.W.0121.190620T1939Z-190620T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
339 PM EDT Thu Jun 20 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Baldwin County in central Georgia...
  Southwestern Putnam County in central Georgia...
  Northeastern Monroe County in central Georgia...
  Northern Jones County in central Georgia...
  Southern Jasper County in central Georgia...

* Until 430 PM EDT.

* At 338 PM EDT, a severe thunderstorm was located near Juliette, or
  10 miles south of Monticello, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milledgeville, Meriwether, Ethridge, Bradley, Wayside, Berner,
  Haddock, Resseaus Crossroads, Round Oak, Plant Harlee Branch,
  Hillsboro, Browns Crossing, Juliette, Stanfordville and
  Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3320 8327 3298 8329 3309 8383 3314 8386
      3319 8383 3318 8382 3319 8381 3320 8382
      3321 8382 3325 8326 3321 8326
TIME...MOT...LOC 1938Z 268DEG 30KT 3315 8374 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
934 
WWUS52 KFFC 201950
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Thu Jun 20 2019

GAC207-201959-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-190620T2030Z/
Monroe GA-
350 PM EDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and east central Georgia.

LAT...LON 3320 8327 3298 8329 3308 8376 3315 8378
      3321 8372 3325 8326 3321 8326
TIME...MOT...LOC 1949Z 268DEG 30KT 3315 8362 

$$

GAC009-159-169-237-202030-
/O.CON.KFFC.SV.W.0121.000000T0000Z-190620T2030Z/
Baldwin GA-Putnam GA-Jones GA-Jasper GA-
350 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN BALDWIN...SOUTHWESTERN PUTNAM...NORTHERN JONES AND
SOUTHEASTERN JASPER COUNTIES...

At 349 PM EDT, a severe thunderstorm was located over Hillsboro, or
11 miles south of Monticello, moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Milledgeville, Meriwether, Ethridge, Bradley, Wayside, Haddock,
Resseaus Crossroads, Round Oak, Plant Harlee Branch, Hillsboro,
Browns Crossing, Stanfordville and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3320 8327 3298 8329 3308 8376 3315 8378
      3321 8372 3325 8326 3321 8326
TIME...MOT...LOC 1949Z 268DEG 30KT 3315 8362 

HAIL...1.50IN
WIND...60MPH
 
$$
790 
WWUS52 KFFC 202011
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Thu Jun 20 2019

GAC009-159-169-237-202021-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-190620T2030Z/
Baldwin GA-Putnam GA-Jones GA-Jasper GA-
411 PM EDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BALDWIN...SOUTHWESTERN
PUTNAM...NORTHERN JONES AND SOUTHEASTERN JASPER COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and east central Georgia.

LAT...LON 3320 8327 3298 8329 3308 8376 3315 8378
      3321 8372 3325 8326 3321 8326
TIME...MOT...LOC 2009Z 268DEG 30KT 3316 8340 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:19 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 20, 3:19 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
319 PM EDT Thu Jun 20 2019

.SHORT TERM /Tonight through Friday Night/...
Current radar loop shows a developing line of showers and
thunderstorms oriented from NE to SW across the state. Currently
this line extends from just north of Athens...through the ATL
area...then down to LaGrange. A few storms along this line are
severe and will see more severe storms as the afternoon and
evening continues. Capes along the line ranging from 1000 to
3000J/Kg with LIs in the -3 to -6 range. Precipitable waters are
in the 1.4 to 1.6in range with Effective Bulk Shear values ranging
from 35 to 45kt. With all this being said its still looks like
our greatest threats from any severe storms will be strong gusty
winds, Frequent Lightning, hail, and periods of heavy rain. The
risk of tornadoes is very low but not going to completely rule
them out. Expecting this activity to continue moving South and
east through tonight with the storms diminishing by 03-05z Friday.
Models show this line moving south of the area overnight with a
drier airmass moving in behind it. There will still be enough
moisture and instability around Friday afternoon for diurnally
driven convection to develop, but expecting things to be a lot
more isolated and weaker than today. Temps will be quite warm
Friday with mid 90s for Central GA and heat indices in excess of
100. Lows will be mainly in the 70s tonight and Friday night.

01

.LONG TERM /Saturday through Thursday/...
The extended portion of the forecast remains on track, with only
minor tweaks made based on the latest guidance. Typical summertime
conditions are expected throughout the weekend and into next
week, with scattered diurnally driven convection each afternoon.
Temperatures through the long term period will be slightly above
climatological normals. As an upper level ridge builds in over the
southeastern CONUS from the west, disturbances in the
northwesterly flow aloft could allow for the potential for
mesoscale complexes during the weekend. This will need to continue
to be monitored as guidance does not currently have a good handle
on the timing and locations of these more organized systems. The
approach of a more organized and well-defined shortwave on Monday
night into Tuesday could enhance PoPs primarily across northern
Georgia. However, some disagreement remains in the model guidance
with respect of the timing and nature of this system. The latest
GFS brings the shortwave and associated rain into north Georgia a
bit faster than the latest ECMWF -- on Monday night as opposed to
Tuesday morning -- and overall indicates more widespread
precipitation. High temperatures are anticipated to be 1-4 degrees
above average with mainly upper 80s in north Georgia and low to
mid 90s in central Georgia, while low temperatures are anticipated
to be 4-8 degrees above average with upper 60s in north Georgia
and low 70s in central Georgia.

King

&&

.AVIATION...
18Z Update...
SHRA/TSRA are beginning to pop across the area and will be
affecting the majority of the TAF sites this afternoon. We will
see storm activity continue through the evening hours then
diminish after sunset. Will see another round of SHRA/TSRA Friday
afternoon but it will not be as active as today. Ceilings will
start in the MVFR to VFR range with convection across the area
but will see VFR ceilings move in by 02-04z Fri. Not expecting any
MVFR or IFR ceilings over night. VFR ceilings should continue
through Fri afternoon when we will see some MVFR ceilings move in
with the precip activity tomorrow. VFR VSBYS will continue across
e area except some MVFR or IFR readings in and around any
stronger storms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  92 /  30  10  40  50
Atlanta         72  91  73  90 /  40  20  20  50
Blairsville     63  84  65  85 /  50  10  50  50
Cartersville    68  91  71  90 /  30  20  40  50
Columbus        74  93  75  92 /  60  20  10  50
Gainesville     69  89  71  89 /  30  10  40  50
Macon           72  94  74  94 /  60  20  10  50
Rome            68  91  71  91 /  30  20  40  50
Peachtree City  70  92  72  90 /  40  20  20  50
Vidalia         74  94  76  95 /  70  10  10  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1130 AM EDT Thu Jun 20 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211530-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1130 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Scattered severe thunderstorms remain possible across the area
this afternoon and into tonight. The primary hazards with any
severe storms that occur will be damaging winds and large hail.
Frequent lightning and heavy rainfall are also possible with
stronger storms. The possibility of a brief, isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms can be expected Friday through
wednesday, primarily in the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later today. Spotters are
encouraged to submit reports of any severe weather through the web
by going to weather.gov/atlanta.

In the hours before

Local storm report, Jun 20, 2:43 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 AM     TSTM WND DMG     6 S SHANNON             34.25N  85.07W
06/20/2019                   FLOYD              GA   EMERGENCY MNGR

            TREE REPORTED DOWN AT THE INTERSECTION OF SPROULL RD SE
            AND KINGSTON HWY

&&

EVENT NUMBER FFC1900329

KING
Special weather statement, Jun 20, 3:03 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Thu Jun 20 2019

GAZ053-054-056-057-067-068-070-201930-
Fayette GA-Lamar GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
303 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...NORTHERN
LAMAR...SOUTHEASTERN COWETA...SPALDING...NORTHEASTERN MERIWETHER...
NORTHEASTERN PIKE AND SOUTHWESTERN HENRY COUNTIES UNTIL 330 PM EDT...

At 303 PM EDT...a strong thunderstorm was over Haralson, or 14 miles
southeast of Newnan...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Griffin, Hampton, Locust Grove, Senoia, Brooks, Williamson, Orchard
Hill, Haralson, Sunny Side, East Griffin, Highland Mills, Towalaga,
Starrs Mill, Experiment, Walker Mill, Birdie, Vaughn, Rover, Luella
and Digbey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3331 8465 3339 8412 3317 8412 3319 8465
TIME...MOT...LOC 1903Z 266DEG 35KT 3326 8459

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 20, 3:28 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Thu Jun 20 2019

GAZ046-054-055-057-202000-
Fayette GA-Rockdale GA-Clayton GA-Henry GA-
328 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...SOUTHWESTERN
ROCKDALE...CLAYTON AND NORTHWESTERN HENRY COUNTIES UNTIL 400 PM
EDT...

At 328 PM EDT...a strong thunderstorm was over Fayetteville...moving
east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McDonough, Fayetteville, Jonesboro, Peachtree City, Stockbridge,
Riverdale, Tyrone, Lovejoy, Lake Spivey, Blacksville, Richardson
Park, Bonanza, Jw Smith Reservoir, Flippen, Eagles Landing and
Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3340 8457 3348 8459 3362 8414 3341 8408
TIME...MOT...LOC 1928Z 261DEG 37KT 3345 8448

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 20, 3:30 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Thu Jun 20 2019

GAZ039-051-062-202000-
Taliaferro GA-Wilkes GA-Warren GA-
330 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHWESTERN WARREN COUNTIES UNTIL 400 PM EDT...

At 330 PM EDT...a strong thunderstorm was over Alexander Stephens
Park, or over Crawfordville...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Crawfordville, Sharon, Ficklin, Lundberg, Robinson,
Metasville, Holliday Park, Aonia, Rocky Creek Fire Dept., Lyneville,
Raytown, Alexander Stephens Park and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3366 8251 3364 8254 3364 8257 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8265 3354 8262 3351 8295
      3360 8300 3362 8300 3363 8299 3362 8298
      3364 8297 3379 8258 3364 8248
TIME...MOT...LOC 1930Z 254DEG 33KT 3359 8289

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 20, 3:34 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Thu Jun 20 2019

GAZ058>060-071>073-202000-
Butts GA-Putnam GA-Monroe GA-Baldwin GA-Jones GA-Jasper GA-
334 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHWESTERN
PUTNAM...NORTHEASTERN MONROE...WESTERN BALDWIN...NORTHERN JONES AND
SOUTHERN JASPER COUNTIES UNTIL 400 PM EDT...

At 334 PM EDT...a strong thunderstorm was near Berner, or 11 miles
southwest of Monticello...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Gray, Meriwether, Ethridge, Bradley, Wayside, Berner,
Haddock, Resseaus Crossroads, Round Oak, Jarrell Plantation, Plant
Harlee Branch, Hillsboro, Browns Crossing, Juliette, Stanfordville,
Adgateville, Plant Scherer and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3321 8326 3320 8327 3319 8327 3298 8329
      3306 8387 3324 8385 3325 8326
TIME...MOT...LOC 1934Z 268DEG 30KT 3315 8378

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 20, 3:38 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Thu Jun 20 2019

GAZ049>051-060-061-202015-
Taliaferro GA-Morgan GA-Putnam GA-Hancock GA-Greene GA-
338 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
SOUTHEASTERN MORGAN...NORTHERN PUTNAM...NORTHWESTERN HANCOCK AND
SOUTHEASTERN GREENE COUNTIES UNTIL 415 PM EDT...

At 338 PM EDT...a strong thunderstorm was over Rock Eagle 4-H Center,
or 7 miles north of Eatonton...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eatonton, White Plains, Siloam, Phoenix, Reynolds at Lake Oconee,
Liberty, Veazey, Harmony, Godfrey, Rockville, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Parks Mill and Shoulderbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3336 8352 3349 8351 3358 8300 3329 8295
TIME...MOT...LOC 1938Z 273DEG 41KT 3343 8341

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:10 PM EDTSpecial Weather StatementFFCMadison20 min
Jun 20, 5:28 AM EDTSevere Thunderstorm WarningFFCDade, Walker33 min
Jun 20, 5:34 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk41 min
Jun 20, 5:39 AM EDTSpecial Weather StatementFFCHaralson, Polk36 min
Jun 20, 6:01 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Jun 20, 6:06 AM EDTSpecial Weather StatementFFCCarroll, Paulding24 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens36 min
Jun 20, 6:30 AM EDTSpecial Weather StatementFFCCobb, Douglas30 min
Jun 20, 6:45 AM EDTSpecial Weather StatementFFCDawson, Lumpkin, Pickens30 min
Jun 20, 7:14 AM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White31 min
Jun 20, 1:56 PM EDTSpecial Weather StatementFFCCobb, Paulding34 min
Jun 20, 2:21 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe, Wilkes24 min
Jun 20, 2:34 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Meriwether, Troup26 min
Jun 20, 2:41 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe, Wilkes49 min
Jun 20, 2:48 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Troup, Upson42 min
Jun 20, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jun 20, 3:23 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson22 min
Jun 20, 3:28 PM EDTSpecial Weather StatementFFCFayette, Henry32 min
Jun 20, 3:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jun 20, 3:33 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry17 min
Jun 20, 3:34 PM EDTSpecial Weather StatementFFCJones26 min
Jun 20, 3:38 PM EDTSpecial Weather StatementFFCGreene37 min
Jun 20, 3:42 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee48 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Lamar, Monroe, Pike, Upson31 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam46 min
Jun 20, 3:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 20, 3:57 PM EDTSevere Thunderstorm WarningFFCWarren5 min
Jun 20, 4:04 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 20, 4:07 PM EDTSpecial Weather StatementFFCPutnam23 min
Jun 20, 4:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson46 min
Jun 20, 4:17 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Taliaferro, Warren43 min
Jun 20, 4:26 PM EDTSpecial Weather StatementFFCWashington34 min
Jun 20, 4:27 PM EDTSpecial Weather StatementFFCTaylor33 min
Jun 20, 4:31 PM EDTSpecial Weather StatementFFCHancock29 min
Jun 20, 4:36 PM EDTSpecial Weather StatementFFCStewart, Webster24 min
Jun 20, 4:53 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 20, 4:57 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson34 min
Jun 20, 4:58 PM EDTSpecial Weather StatementFFCGlascock17 min
Jun 20, 5:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 20, 5:07 PM EDTSpecial Weather StatementFFCWebster23 min
Jun 20, 5:08 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCHouston21 min
Jun 20, 5:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington28 min
Jun 20, 5:21 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter39 min
Jun 20, 5:23 PM EDTSpecial Weather StatementFFCPulaski37 min
Jun 20, 5:25 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min
Jun 20, 5:30 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski30 min
Jun 20, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jun 20, 5:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Telfair, Wilcox41 min
Jun 20, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 20, 6:03 PM EDTSpecial Weather StatementFFCTelfair, Wheeler27 min
Jun 20, 6:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more58 min
Jun 20, 6:29 PM EDTSpecial Weather StatementFFCTelfair16 min
Jun 20, 7:12 PM EDTSpecial Weather StatementFFCToombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.